Open Access
2010 SOLVABILITY OF EXTENDED GENERAL MIXED VARIATIONAL INEQUALITIES
Muhammad Aslam Noor
Author Affiliations +
Albanian J. Math. 4(1): 13-17 (2010). DOI: 10.51286/albjm/1280191610

Abstract

In this paper, we consider and study a new class of mixed variational inequality, which is called the extended general mixed variational inequality. We use the auxiliary principle technique to study the existence of a solution of the extended general mixed variational inequality. Several special cases are also discussed.

Acknowledgement

The author would like to thank Dr. S. M. Junaid Zaidi, Rector, CIIT, for providing excellent research facilities.

Citation

Download Citation

Muhammad Aslam Noor. "SOLVABILITY OF EXTENDED GENERAL MIXED VARIATIONAL INEQUALITIES." Albanian J. Math. 4 (1) 13 - 17, 2010. https://doi.org/10.51286/albjm/1280191610

Information

Received: 20 March 2010; Published: 2010
First available in Project Euclid: 14 July 2023

Digital Object Identifier: 10.51286/albjm/1280191610

Subjects:
Primary: 49J40
Secondary: 90C33

Keywords: auxiliary principle , convergence , fixed-point problem , nonconvex functions , variational inequalities

Rights: Copyright © 2010 Research Institute of Science and Technology (RISAT)

Vol.4 • No. 1 • 2010
Back to Top